Should i be worried?

iVillage Member
Registered: 08-17-2011
Should i be worried?
2
Sun, 09-11-2011 - 10:46pm
Hello Ladies,

I am ttc #2, I had the cooper IUD since 2006 when I had DD. I used to have really heavy AF with it and decided to take it off. My OBGYN placed me on lolo Estren (sp?) Bc I had a ovarian cyst, so after taking the IUD out, I took the pills for 3 months and came off on 7/16. My periods have been real light since coming off the pill. I had a period 3 days after stopping the pill it lasted for 3 days.

Then last month I had like a 4 day period and now I have AF since Friday, bc my UID periods lasted 5-8 days of heavy flow I don't know if these light periods are normal? Should I be concerned that I am not back to normal? Therefore maybe not ovulating. I have gotten a positive OPK for the past 2 periods on CD10 and then CD16.

Please let me know what you all ttc'ers think?
iVillage Member
Registered: 12-14-2009
Mon, 09-12-2011 - 6:39am
When you've been on the pill, no matter how long you took it, sometimes it takes a while to get things back to normal. I discovered that I had heavy periods before going on the pill, however, afterwards, they were very light. They only lasted 3 days at most. It took about 3 cycles to really know they were coming but for the 10 months I tried, they always stayed light. My Dr. said not to worry about it.

Long story short, it may take up to 3-4 months after being off the pill for your body to regulate but if you're having a light period, that still means you're ovulating. You don't have to have a heavy one for it to count. :) Good Luck!

Photobucket <a href="htt

iVillage Member
Registered: 08-17-2011
Mon, 09-12-2011 - 8:15am
Thank you Sailorsbelle. I know that allowing time for your body to regulate is essential after getting of the pill. my period this month started Friday and its about done, maybe I have the last of it now.

Thank u for your reply.